Showing 1 - 12 of 12 products
Almus Ibuprofen & Codeine 200mg/12.8mg Tablets (pack of 32)
Almus Ibuprofen and Codeine tablets are indicated for the short term relief of acute and moderate pain associated with headaches, migraines, backaches, period pain, muscular and rheumatic pain and dental pain in adults and children aged 12 years and over.
Item #: ALMUSIBU2
From £5.65 inc. VAT
Almus Cetirizine Tablets 10mg (pack of 30)
For seasonal allergic rhinitis a similar condition to hay fever caused by allergies, that continues throughout the year
Item #: CETIRIZ30
From £1.29 inc. VAT
Almus Co-Codamol 8/500mg tablets (pack of 32)
This product is recommended for the relief of most painful and febrile conditions such as headache including migraine, neuralgia, toothache, sore throat, colds, influenza, dysmenorrhoea and rheumatic pain. Each tablet contains 500mg paracetamol and 8mg codeine phosphate.
Item #: COCODAM85
From £2.49 inc. VAT
Almus Loratadine 10mg 30 Tablets
Almus Loratadine allergy tablets help relieve symptoms associated with allergic rhinitis (e.g. hay fever) in adults and children over the age of 2 years old who weigh more than 30kg.
Item #: LOR30
From £1.69 inc. VAT
Loperamide Capsules 2mg (Pack of 10)
Loperamide is a medication that is used for the relief of acute diarrhea and the management of chronic diarrhea in patients with inflammatory bowel disease.
Item #: LOPERC10
From £0.99 inc. VAT
Paracetamol Tablets 500mg (pack of 16)
Paracetamol Tablets for the relief of: headache, rheumatic pains, neuralgia, symptoms of colds and flu.
Item #: PARACETALM
From £1.49 inc. VAT
Almus Beclometasone Aqueous Nasal Spray 200 dose
Almus Beclometasone Aqueous Nasal Spray 200 dose is indicated for the prophylaxis and treatment of perennial and seasonal allergic rhinitis including hayfever, and vasomotor rhinitis.
Item #: BECLOMHFV
From £5.09 inc. VAT
Ibuprofen 400mg Tablets (pack of 48)
Ibuprofen 400mg Tablets are used for the relief of rheumatic and muscular pain, pain of non-serious arthritic conditions, backache, neuralgia, headache and migraine, dental pain and period pains.
Item #: IPUPRO4004
From £3.69 inc. VAT
Almus Aspirin 300mg (pack of 32)
Almus Aspirin is for the relief of mild to moderate pain due to headache, migrain, period pain, sore throat, colds & flu symptoms, strains and sprains.
Item #: ALMUSASPRIN3
From £0.69 inc. VAT
Ibuprofen 400mg Tablets (pack of 84)
Ibuprofen is indicated for its analgesic and anti-inflammatory effects in the treatment of - Rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), Ankylosing spondylitis, Osteoarthritis and other non-rheumatoid (seronegative) arthropathies.
Item #: IBUPOROALM
From £10.29 inc. VAT
Loperamide Capsules 2mg (pack of 30)
Loperamide is a medication that is used for the relief of acute diarrhea and the management of chronic diarrhea in patients with inflammatory bowel disease. Maximum order per customer for this product is 4 packs. Larger orders will be reduced to a maximum of 4.
Item #: LOPERC30
From £2.49 inc. VAT